# SDR WWMA9500083

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 965
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fueling Clip
- Condition: Not Removed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE LANDING GEAR INTRANSIT LIGHT CAME IN-FLIGHT, CYCLED GEAR AND HAD NORMAL GEAR DOWN INDICATIONS.  AFTER RETRACTION, THE NOSE GEAR INTRANSIT LIGHT STAYED ILLUMINATED.  UPON INVESTIGATION, MAINTENANCE FOUND A 5 INCH FUELING GROUND CLIP ATTACHED TO THE NOSE GEAR UPLOCK ROLLER.  REMOVED CLIP, INSPECTED FOR DAMAGE AND PERFORMED GEAR SWINGS WITH NO PROBLEMS FOUND.  AIRCRAFT WAS RELEASED TO SERVICE.
